# SDR AALA201901079013

- Difficulty date: January 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMPER, PASSENGER CREW DOOR 832 AT AFT GALLEY AREA, (DONT PASS TEST DAMPING FUNCTION). REPLACED DOOR DAMPER AT PASSENGER/CREW DOOR 832 AT AFT GALLEY AREA PER AMM 52-13-14-400-001-B.
